Ask an expert
Question

07 Jul 2005

Contraceptives vs Heart attacks and other side effects
Age 22, son 1 year old....What would be the best contraceptive to use..Currently i am on the 3mth injection for 1 year now. But due to this i've been gaining lots of weight and in last month of injection..usually the side effects are a smelly discharge and pimple breakouts.
I would like to go onto the pill, however is does increase the chances of a heartattack, and i've got high blood pressure aswell, so both these factors increase my chances of a heart attack..
I've found the injection to be the safest as i am a A- blood type. and accidently falling pregnant, cause i might end up having to abort the fetus.
Answer 357 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Mom24, the best would be to first find out why you have high blood pressure at such a young age. Once this has been sorted out, you should be able to go on a pill like Yasmin.
Is your husbands blood Rh +? If he is negative too it doesn’t matter at all if you fall pregnant. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.